Journal of the Mathematical Society of Japan

On linearizable irreducible projective representations of finite groups

G. KARPILOVSKY

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 541-549.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434050

Digital Object Identifier
doi:10.2969/jmsj/02830541

Mathematical Reviews number (MathSciNet)
MR0422399

Zentralblatt MATH identifier
0328.20012

Subjects
Primary: 20C25: Projective representations and multipliers

Citation

KARPILOVSKY, G. On linearizable irreducible projective representations of finite groups. J. Math. Soc. Japan 28 (1976), no. 3, 541--549. doi:10.2969/jmsj/02830541. https://projecteuclid.org/euclid.jmsj/1240434050


Export citation